RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 19, Number 2, Pages 387–392 (Mi msb8027)  

Sur quelques propriétés de la transformation projective

N. B. Delaunay


Full text: PDF file (489 kB)

Bibliographic databases:
Received: 08.02.1896

Citation: N. B. Delaunay, “Sur quelques propriétés de la transformation projective”, Mat. Sb., 19:2 (1896), 387–392

Citation in format AMSBIB
\Bibitem{Del96}
\by N.~B.~Delaunay
\paper Sur quelques propri\'et\'es de la transformation projective
\jour Mat. Sb.
\yr 1896
\vol 19
\issue 2
\pages 387--392
\mathnet{http://mi.mathnet.ru/msb8027}
\zmath{https://zbmath.org/?q=an:27.0476.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb8027
  • http://mi.mathnet.ru/eng/msb/v19/i2/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:82
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019